# SDR DALA2024120611506

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 86,973 hours, 31,469 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 729825H
- Part serial: C1164
- Condition: Faulted
- Location: Left
- Part time: 85,559 hours, 34,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5648 -DIV/DE- TO SDF DUE TO LT GEN FAIL WITH APU ON MEL. CORRECTIVE ACTION: R/R #1 IDG.
